# SDR UIEA2021013000156

- Difficulty date: January 30, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,438 hours, 17,048 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Modulation Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. FAN AIR MODULATING VALVE (FAMV) WILL NOT MODULATE FROM OPEN( TRANSFERRED TO DMI# 141691 PER MEL 36-12-02-01, CAT C, DUE 09FEB21. MCC NOTIFIED. PLACARDS INSTALLED. MX ACTION COMPLIED WITH. ER OPERATIONS BEYOND 120 MINUTES NOT AUTHORIZED.  RESEATED & CLEANED PIN 2 AT D4156 AS PER SWPM 20-60-02. ACCOMPLISHED AIR SUPPLY BITE TEST AS PER MM 36-23-00, TEST PASSED. THIS CLEARS MDDR 141691. REMOVED PLACARD. T/I GTC 0709. REACTIVATED FAMV.
